# SDR UIEA2019040433767

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,923 hours, 18,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 456-478
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED ON L/H FUSELAGE STA 456-478 BETWEEN STR 20L-21L. ( EVALUATED DENT AT LH FUSELAGE STA 456-478 STR 20L-21L AND FOUND OUT OF LIMITS. REPAIRED DENT I.A.W. B767 SRM 53-00-01-2R-2.  )
